Illinois Journal of Mathematics

The rate of convergence on Schrödinger operator

Zhenbin Cao, Dashan Fan, and Meng Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Recently, Du, Guth and Li showed that the Schrödinger operator $e^{it\Delta }$ satisfies $\lim_{t\rightarrow 0}e^{it\Delta }f=f$ almost everywhere for all $f\in H^{s}(\mathbb{R}^{2})$, provided that $s>1/3$. In this paper, we discuss the rate of convergence on $e^{it\Delta }(f)$ by assuming more regularity on $f$. At $n=2$, our result can be viewed as an application of the Du–Guth–Li theorem. We also address the same issue on the cases $n=1$ and $n>2$.

Article information

Illinois J. Math., Volume 62, Number 1-4 (2018), 365-380.

Received: 5 December 2018
Revised: 5 December 2018
First available in Project Euclid: 13 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B25: Maximal functions, Littlewood-Paley theory


Cao, Zhenbin; Fan, Dashan; Wang, Meng. The rate of convergence on Schrödinger operator. Illinois J. Math. 62 (2018), no. 1-4, 365--380. doi:10.1215/ijm/1552442667.

Export citation


  • J. Bourgain, On the Schrödinger maximal function in higher dimension, Proc. Steklov Inst. Math. 280 (2013), no. 1, 46–60.
  • J. Bourgain, A note on the Schrödinger maximal function, J. Anal. Math. 130 (2016), no. 1, 393–396.
  • L. Carleson, Some analytic problems related to statistical mechanics, Euclidean harmonic analysis, Lecture Notes in Mathematics, vol. 779, 1979, pp. 5–45.
  • B. E. J. Dahlberg and C. E. Kenig, A note on the almost everywhere behavior of solutions to the Schrödinger equation, Harmonic analysis, Lecture Notes in Mathematics, vol. 908, 1981, pp. 205–209.
  • C. Demeter and S. Guo, Schrödinger maximal function estimates via the pseudoconformal transformation, 2016; available at \arxivurlarXiv:1608.07640v1 [math.CA].
  • X. Du, L. Guth and X. Li, A sharp Schrödinger maximal estimate in $R^2$, Ann. of Math. 186 (2017), no. 2, 607–640.
  • X. Du, L. Guth, X. Li and R. Zhang, Pointwise convergence of Schrödinger solutions and multilinear refined Strichartz estimates, 2018; available at \arxivurlarXiv:1803.01720.
  • X. Du and R. Zhang, Sharp $L^{2}$ estimate of Schrödinger maximal function in higher dimensions, 2018; available at \arxivurlarXiv:1805.02775V2 [math.CA].
  • D. Fan and F. Zhao, Almost everywhere convergence of Bochner–Riesz means on some Sobolev type spaces, 2016; available at \arxivurlarXiv:1608.01575v1 [math.FA].
  • S. Lee, On pointwise convergence of the solutions to Schrödinger equations in $R^2$, Int. Math. Res. Not. 2006 (2006), 32597.
  • R. Lucà and K. Rogers, An improved necessary condition for the Schrödinger maximal estimate, 2015; available at \arxivurlarXiv:1506.05325v1 [math.CA].
  • R. Lucà and K. Rogers, Coherence on fractals versus pointwise convergence for the Schrödinger equation, Comm. Math. Phys. 351 (2017), no. 1, 341–359.
  • A. Moyua, A. Vargas and L. Vega, Schrödinger maximal function and restriction properties of the Fourier transform, Int. Math. Res. Not. 1996 (1996), no. 16, 793–815.
  • P. Sjölin, Regularity of solutions to the Schrödinger equation, Duke Math. J. 55 (1987), no. 3, 699–715.
  • P. Sjölin, $L^p$ maximal estimates for solutions to the Schrödinger equation, Math. Scand. 81 (1997), no. 1, 35–68.
  • P. Sjölin, Maximal estimates for solutions to the nonelliptic Schrödinger equation, Bull. Lond. Math. Soc. 39 (2007), no. 3, 404–412.
  • T. Tao and A. Vargas, A bilinear approach to cone multipliers II. Applications, Geom. Funct. Anal. 10 (2000), no. 1, 216–258.
  • L. Vega, Schrödinger equations: Pointwise convergence to the initial data, Proc. Amer. Math. Soc. 102 (1988), no. 4, 874–878.